Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 80, NWS Jacksonville, FL

May 22, 2012Glynn County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at May 22, 2012, 10:17 PM EDT for Glynn County, Georgia. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2012, 10:17 PM EDT (02:17 UTC)
Expired
May 22, 2012, 10:53 PM EDT
In force
36 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Glynn County, GA

The radar

The Jacksonville radar (KJAX), 87 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 10:22 PM EDTHAIL 0.255 Ene Brunswick, GAA SPOTTER REPORTED PEA TO DIME SIZE HAIL ON THE SOUTH END OF SAINT SIMONS ISLAND.
May 22, 10:26 PM EDTTSTM WND GST 505 Ene Brunswick, GABROADCAST MEDIA RELAYED REPORT OF AN ESTIMATED 50 MPH WIND GUST ON ST. SIMONS ISLAND.
May 22, 10:26 PM EDTHAIL 0.755 Ene Brunswick, GABROADCAST MEDIA RELAYED REPORT OF DIME TO NICKEL SIZED HAIL ON ST. SIMONS ISLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 2.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1926 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

340 
WUUS52 KJAX 230217
SVRJAX
GAC127-230300-
/O.NEW.KJAX.SV.W.0080.120523T0217Z-120523T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1017 PM EDT TUE MAY 22 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GLYNN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 1100 PM EDT

* AT 1018 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR ST. SIMONS...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3124 8128 3120 8126 3119 8133 3116 8135
      3113 8134 3113 8138 3111 8139 3106 8140
      3105 8149 3132 8154 3132 8143 3128 8139
      3129 8128 3127 8125 3125 8125
TIME...MOT...LOC 0218Z 261DEG 32KT 3116 8136

$$
1 follow-up statement
987 
WWUS52 KJAX 230253
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1053 PM EDT TUE MAY 22 2012

GAC127-230304-
/O.CAN.KJAX.SV.W.0080.000000T0000Z-120523T0300Z/
GLYNN GA-
1053 PM EDT TUE MAY 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GLYNN COUNTY IS
CANCELLED...

LAT...LON 3124 8128 3120 8126 3119 8133 3116 8135
      3113 8134 3113 8138 3111 8139 3106 8140
      3105 8149 3132 8154 3132 8143 3128 8139
      3129 8128 3127 8125 3125 8125
TIME...MOT...LOC 0254Z 261DEG 32KT 3120 8099

$$

SHULER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 9:35 PM EDT, 42 minutes earlier.

Area forecast discussion, May 22, 9:35 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
935 PM EDT TUE MAY 22 2012

...SCATTERED STRONG STORMS CONTINUE ACROSS SOUTHEAST GEORGIA...

.UPDATE...A DEEP LAYER UPPER VORTEX CONTINUED TO TRIGGER SCATTERED
STRONG STORMS ACROSS OUR SE GA ZONES THIS EVENING...WITH VERY COLD
TEMPS ALOFT PER EVENING RAOBS. THE 00Z TAE RAOB REPORTED -16 DEG C
TEMPS AT 500 MB AND JAX HAD -13 DEG C. WATER VAPOR IMAGERY INDICATED
THAT THE UPPER LOW WAS BEGINNING TO LIFT NE. DESPITE LOW LEVEL DESTABILIZATION
THIS EVENING DUE TO THE LOSS OF INSOLATION AND COLD GUST FRONTS...STILL
ANTICIPATE THE POTENTIAL FOR CONVECTION TO CONTINUE THROUGH ABOUT 2
AM ACROSS OUR SE GA ZONES AND THE ADJACENT COASTAL WATERS UNTIL A LARGE
AREA OF SUBSIDENCE...CURRENTLY ROTATING ESE ACROSS AL AND THE FL
PANHANDLE...MAKES IT TO THE SE GA ATLANTIC COAST LATE TONIGHT/EARLY
WED MORNING. THE MAIN CONVECTIVE HAZARDS WILL BE HAIL AND GUSTY
WINDS.

SURFACE TEMPS WERE ALL ACROSS THE MAP THIS EVENING DUE TO COLD POOLS.
HOMERVILLE AND DOUGLAS WERE ALREADY AT 64 DEG AROUND 9 PM...WHILE
GAINESVILLE WAS STILL REPORTING 81 DEG. POSSIBLE THAT MAINLY OF OUR
INLAND SE GA ZONES WERE ALREADY NEAR THEIR LOW TEMPS FOR TONIGHT...AND
WILL TWEAK THE FORECAST TO INDICATE TEMPS NEAR STEADY WITH MINS IN
THE LOW 60S. FARTHER SOUTH ACROSS NE FL...AFTN DEW PTS MIXED OUT
INTO THE MID/UPPER 50S ACROSS THE SUWANNEE VALLEY TO OCALA...AND
WILL CARRY MINS NEAR 60 TO LOW 60S ACROSS THESE AREAS. TOWARD THE
ATLANTIC COAST AND ST JOHNS RIVER BASIN...MINS WILL BE WARMER IN
THE MID/UPPER 60S TO NEAR 70 ALONG THE COAST.

&&

.AVIATION...TEMPO TS POSSIBLE AT SSI WITHIN THE NEXT COUPLE OF
HOURS...OTHERWISE PREVAILING VFR TONIGHT LESS GNV WHERE MVFR DUE
TO LOW BR/CIGS MAY DEVELOP PRIOR TO SUNRISE WED MORNING.

&&

.MARINE...SSW WINDS 10-15 WILL PREVAIL TONIGHT WITH SEAS 2-4 FT.

RIP CURRENTS: ELEVATED RISK ANTICIPATED AGAIN ON WED DUE TO LINGERING
ENE SWELLS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  89  63  90  64 /  60  60  10  10
SSI  84  69  87  72 /  60  50  10  10
JAX  90  65  90  67 /  60  40  20  20
SGJ  90  69  86  70 /  50  30  20  20
GNV  90  63  91  65 /  30  20  20  20
OCF  90  64  93  66 /  30  10  20  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ENYEDI/SHULER/WALKER
Hazardous weather outlook, May 22, 1:05 PM EDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
105 PM EDT TUE MAY 22 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-230700-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
105 PM EDT TUE MAY 22 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...SLIGHT RISK FOR STRONG TO SEVERE STORMS ACROSS PORTIONS OF THE
FORECAST AREA...

...MODERATE RISK OF RIP CURRENTS...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FRONTAL BOUNDARY WILL MOVE TOWARD THE AREA TODAY AND COMBINED
WITH AN APPROACHING UPPER LEVEL DISTURBANCE WILL PRODUCE SCATTERED
THUNDERSTORM ACTIVITY BY MID AFTERNOON THROUGH THIS EVENING.
MOST OF THE ACTIVITY WILL BE FOCUSED OVER SOUTHEAST GEORGIA
AND THE EASTERN ZONES BY LATE THIS AFTERNOON AND EVENING. ISOLATED
STRONG TO POSSIBLY SEVERE STORMS WILL BE CAPABLE OF PRODUCING
STRONG WIND GUSTS AND LARGE HAIL.

MARINE INTERESTS OPERATING IN THE COASTAL WATERS AND INTRACOASTAL
WATERWAYS...BE AWARE OF THE RISK OF GUSTY WINDS AND ROUGH SEAS WITH
STORMS MOVING FROM WEST TO EAST INTO THE WATERS...AND BE PREPARED
TO SEEK SAFE HARBOR IF WEATHER BECOMES THREATENING.

WITH CONTINUED EASTERLY SWELL...A MODERATE RISK OF RIP CURRENTS
WILL PREVAIL TODAY AT LOCAL BEACHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A MODERATE RISK OF RIP CURRENTS IS EXPECTED ON WEDNESDAY DUE TO
CONTINUED EASTERLY SWELLS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. PLEASE RELAY
ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AND
LOCAL COUNTY EMERGENCY MANAGEMENT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, May 22, 8:52 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
852 PM EDT TUE MAY 22 2012

GAZ135-136-230145-
APPLING-WAYNE-
852 PM EDT TUE MAY 22 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE AND EASTERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 945 PM EDT...

AT 853 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF SURRENCY...MOVING
NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SURRENCY AND ODUM THROUGH 945 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3182 8201 3179 8199 3180 8196 3177 8195
      3176 8191 3173 8190 3171 8187 3168 8185
      3167 8185 3156 8221 3173 8229 3185 8208
TIME...MOT...LOC 0053Z 245DEG 31KT 3168 8215

PETERSON
Special weather statement, May 22, 9:03 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
903 PM EDT TUE MAY 22 2012

GAZ152>154-164>166-230145-
BRANTLEY-CHARLTON-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND
GLYNN-
903 PM EDT TUE MAY 22 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
BRANTLEY...NORTHEASTERN CHARLTON...NORTHERN CAMDEN AND WESTERN GLYNN
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 945 PM EDT...

AT 903 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER WINOKUR...OR 11 MILES SOUTH OF NAHUNTA...
MOVING EAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WINOKUR...TARBORO AND WAVERLY THROUGH 945 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3124 8164 3100 8154 3097 8207 3108 8209
TIME...MOT...LOC 0103Z 255DEG 25KT 3105 8197

SHULER
Special weather statement, May 22, 9:04 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
904 PM EDT TUE MAY 22 2012

GAZ150-152-164-230130-
BRANTLEY-CHARLTON-WARE-
904 PM EDT TUE MAY 22 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WARE...
SOUTHWESTERN BRANTLEY AND NORTHWESTERN CHARLTON COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 930 PM EDT...

AT 905 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 10 MILES WEST OF RACE POND...OR 11 MILES NORTH
OF STEVEN FOSTER STATE PARK...MOVING EAST AT 35 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RACE POND THROUGH 930 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3113 8206 3092 8202 3091 8235 3101 8238
TIME...MOT...LOC 0105Z 264DEG 29KT 3099 8224

SHULER
Special weather statement, May 22, 9:20 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
920 PM EDT TUE MAY 22 2012

GAZ150-163-164-230145-
CHARLTON-CLINCH-WARE-
920 PM EDT TUE MAY 22 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WARE...EASTERN CLINCH AND WESTERN CHARLTON COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 945 PM EDT...

AT 920 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 12 MILES WEST OF STEVEN FOSTER STATE PARK...OR
7 MILES NORTH OF FARGO...MOVING EAST AT 40 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND STEVEN FOSTER STATE PARK
THROUGH 945 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3093 8216 3075 8214 3072 8262 3084 8264
TIME...MOT...LOC 0120Z 256DEG 36KT 3080 8252

SHULER
Special weather statement, May 22, 9:39 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
939 PM EDT TUE MAY 22 2012

FLZ024-GAZ164-165-230230-
CHARLTON-INLAND CAMDEN-NASSAU-
939 PM EDT TUE MAY 22 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
CHARLTON...WESTERN CAMDEN AND EXTREME NORTHWESTERN NASSAU COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL
1030 PM EDT...

AT 940 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
HOMELAND TO 5 MILES SOUTHWEST OF HOMELAND...MOVING EAST AT 30 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HOMELAND...
FOLKSTON...TARBORO...WOODBINE AND COLESBURG THROUGH 1030 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3104 8172 3082 8168 3075 8215 3098 8212
TIME...MOT...LOC 0140Z 251DEG 24KT 3099 8203 3082 8206

SHULER
Local storm report, May 22, 9:41 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
941 PM EDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             HOMERVILLE              31.04N 82.75W
05/22/2012  E0.75 INCH       CLINCH             GA   BROADCAST MEDIA

&&

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 8:05 PM EDTSpecial Weather StatementJAXBacon40 min
May 22, 8:17 PM EDTSpecial Weather StatementJAXWare43 min
May 22, 8:30 PM EDTSpecial Weather StatementJAXWare45 min
May 22, 8:35 PM EDTSpecial Weather StatementJAXCharlton40 min
May 22, 8:41 PM EDTSpecial Weather StatementJAXAppling49 min
May 22, 8:52 PM EDTSpecial Weather StatementJAXAppling53 min
May 22, 9:03 PM EDTSpecial Weather StatementJAXBrantley42 min
May 22, 9:04 PM EDTSpecial Weather StatementJAXWare26 min
May 22, 9:20 PM EDTSpecial Weather StatementJAXCharlton25 min
May 22, 9:24 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Glynn51 min
May 22, 9:39 PM EDTSpecial Weather StatementJAXCharlton51 min
May 22, 10:00 PM EDTSevere Thunderstorm WarningJAXCamden, Charlton45 min
May 23, 12:52 AM EDTSpecial Weather StatementJAXWayne38 min
May 23, 1:28 AM EDTSpecial Weather StatementJAXWayne47 min
May 23, 1:35 AM EDTSevere Thunderstorm WarningJAXPierce, Wayne40 min
May 23, 2:27 AM EDTSpecial Weather StatementJAXWayne33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.